# SDR IPXA1668007

- Difficulty date: July 13, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5619358
- Condition: Corroded
- Location: Bs 1583-1597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D BELOW FLOOR, BS 1583-1597, LBL 54, CLIP FOUND CORROSION.  M/D BELOW FLOOR AT BS 1583-1597, LBL 54 CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 & SRM 51-40-02, REV 50.  ORG MAT'L THICKNESS 0.090" BLEND OUT DEPTH 0.065" WIDTH 0.5" LENGTH 0.5".  THIS REPAIR CLASSFIED AS A MAJOR REPAIR WITH PN 146T5619-358 CLIP REPLACEMENT MATERIAL IS 7075T6 BARE 0.090".
